MAUDE Adverse Event Report: Gyrus ACMI, Inc. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; lithotriptor, ultrasonic

Gyrus ACMI, Inc. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; lithotriptor, ultrasonic
Model Number SPL-T
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
lithotriptor, ultrasonic
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50721439
Report Number3011050570-2026-00890
Device Sequence Number18719354
Product Code FEO
UDI-Device Identifier00821925043831
UDI-Public00821925043831
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-T
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown